Acta Mathematicae Applicatae Sinica, English Series

, Volume 23, Issue 1, pp 113–122

The Boundedness for Commutators of Multipliers

Authors

  • Wen-ming Li
    • College of Mathematics and Information ScienceHebei Normal University
  • Shan-zhen Lu
    • School of Mathematical SciencesBeijing Normal University
    • School of SciencesBeijing University of Post and Telecommunications
    • School of Mathematical SciencesBeijing Normal University
Original Papers

DOI: 10.1007/s10255-006-0355-y

Cite this article as:
Li, W., Lu, S. & Mo, H. Acta Mathematicae Applicatae Sinica, English Series (2007) 23: 113. doi:10.1007/s10255-006-0355-y
  • 31 Views

Abstract

Let [b, T] be the commutator generated by a Lipschitz function b ∈ Lip(β)(0 < β < 1) and multiplier T. The authors studied the boundedness of [b, T] on the Lebesgue spaces and Hardy spaces.

Keywords

CommutatormultiplierLipschitz spacehardy space

2000 MR Subject Classification

42B2042B25

Copyright information

© Springer-Verlag Berlin Heidelberg 2007